# SDR CA081124005

- Difficulty date: November 20, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 35,781 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW COULD NOT GET A NOSE GEAR DOWN AND LOCKED INDICATION AFTER SEVERAL DOZEN GEAR POSITION CYCLES OR WITH MANUAL GEAR EXTENSION. WITH THE LAST ATTEMPT IT ILLUMINATED WITH ELECTRICAL SELECTION. EMERGENCY SERVICES AT AIRPORT WERE ON STANDBY.  THE ACFT LANDED AND MX DISCOVERED THAT ONE OR BOTH OF THE NOSE LANDING GEAR DOWNLOCK SWITCHES WAS INOPERATIVE. MX REPLACED BOTH SWITCHES AS A PRECAUTION AND GEAR FUNCTIONAL CHECKS COMPLETED. NO FURTHER PROBLEMS WITH THE LANDING GEAR SYS HAVE OCCURED.
